# SDR SWI2024050800378

- Difficulty date: March 12, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 319 S26-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME AT FS319 HAS CORROSION ON FORWARD SIDE BETWEEN STR27 AND STR26L.   (C-CHECK RO 5/6/2024)   REPAIRED FRAME AT FS319 BETWEEN STR 27 - STR 26L REF REO 601R-53-21-3684 REV - DATED 2024-03-28 AND CRJ-200-SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
